# SDR SWAA2013050615567

- Difficulty date: April 1, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N374SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26582
- Aircraft time: 63,682 hours, 53,088 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Web
- Part number: 657378212
- Part serial: 1187
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER WEB CRACKED BETWEEN STAB STA 184.70 TO STA 193.90.  REPAIRED WEB IAW EA.
